Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2013, Article ID 902087, 5 pages
http://dx.doi.org/10.1155/2013/902087
Research Article

Estimates of Certain Integral Inequalities on Time Scales

Department of Mathematics, Dr. B.A.M. University, Aurangabad, Maharashtra 431004, India

Received 13 August 2012; Accepted 22 October 2012

Academic Editor: Abdul Hamid Kara

Copyright © 2013 Deepak B. Pachpatte. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The main objective of this paper is to establish explicit bounds on certain integral inequalities on time scales, which can be used as tools in the study of certain classes of integral equations on time scales. Some applications of our results are also given.